Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Should I continue the medicine Ovaral G prescribed for irregular periods after every period ?

Dear Doctor , My daughter is 16 yrs old. Now she is appearing for her board exam.Last 1 year she has been experiencing irreglar menstural periods.The last time she had the periods, the bleeding was on for around a month, but not heavy. at the same time she did not feel any fatigue. We consulted a Gynacologist who advised her to have Ovaral G for 3 months which she did. then the periods was ok. Now she is having her periods after 2 months and this is now on the 8th day. Her exams are going on and I do not want to disturb her now. the bleeding is not heavy and she is not experiencing any fatigue. Please advise what is to be done, Thanking you, best regards Balaram
Asked On : Fri, 4 Mar 2011
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Dear balaram
You complain about your daughter irregular heavy menstural bleeding. There maybe some physiological or pathological condition for this to appear. I recommend you do some radiological USG examination consulting with gyaneacologists.
Usually this also occur due to hormonal imbalance in the body . The hormonal and non hormonal imbalance both has got treatment in Ayurveda. There is nothing to worry consult your nearest Ayurvedic physician for the herbal drugs working succefully for rejunevation and comfort for you child.
Answered: Fri, 4 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor